# SDR IPXA2017033115712

- Difficulty date: March 19, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292226
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E INTERNAL FORMER CRACKED NEAR XORS 653.  REMOVED FABRICATED AND INSTALLED A REPLACEMENT FORMER IAW DWG ARB2922 AND SRM 51-35-01.
